# SDR CALA2016040695252

- Difficulty date: April 5, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 63,696 hours, 15,445 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT STRUCTURE INTERCOSTAL HAS CRACKS AROUND FASTENER HOLES, BETWEEN BS 1395 - 1417, LBL 43.5.  R & R MAIN CABIN FLOOR SUPPORT STRUCTURE INTERCOSTAL AT BS 1395 - 1417, LBL 43.5 IAW SRM 51-40-02 PAR 4 FIG 8 & DWG 452T3207.
